I'm not sure that suboxone is the correct route for you to be honest. What worries me is the dose of valium that you're taking per day. You can't quit that cold turkey as it will cause seizures and could actually harm you. Methadone and suboxone aren't quit fix w/d meds is the deal. You can't take them for a few days during the w/d and then just put them down, they don't work like that. As far as the opiates are concerned I would think if you could taper down a bit, then quit, be prepared to be physically sick for 5/7 days, foggy for a couple of weeks after that, you could do it. But I wouldn't stop the valium cold turkey. Can you discuss your wanting to ween down and stop with your doctor? Make a plan? Buying methadone and suboxone (illegally) is not the right way to do this. I would suggest you talk with your doctor.
I hear that you have medical issues of which some might require you to take pain meds. But I'm always leary of drs that prescribe suboxone and methadone as a pain management drug. And I understand that your body is building a tolerance to the meds which is very common when people take pain meds for actual pain management. So I get your decision to attempt to come off of everything. If you take suboxone for 2 weeks, I believe it will be a bit of a pickle to come off b/c you will need to taper it as well. Suboxone has a long half life and to get off of it properly your supposed to taper long and slow. The best way to get off all of your meds is to tell your physician that that's what you want! Forcefully! And make them come up with a slow taper plan for all of these different medications. This will yield you the least w/d symptoms if that's what your looking for.
If it were me I would not try suboxone. If you could taper down on your valium and pain meds, that would help so much more. You would do it slowly, keep track of when you took each medication always working down. You may be uncomfortable but there are things that can help. One is called the "Thomas Recipe" It was created to help people reduce side effects of stopping the drugs.
Good luck to you